# SDR MASA200400006

- Difficulty date: January 4, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 5987
- Aircraft time: 4,940 hours, 4,631 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 749
- Condition: Leaking
- Location: Mlg
- Part time: 529 hours, 420 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH NR 2705)  DURING THE RETRACTION OF THE GEAR HANDLE, THE NOSE GEAR UNSAFE LIGHT CAME ON.   A/C RETURNED TO FIELD.   MECHANIC REPLACED THE NLG PRIORITY VALVE.  OP CHECKS GOOD.
